# SDR AALA20040881

- Difficulty date: August 22, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Scissor Link
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJC - LEFT GEAR SCISSORS UPPER LINK CRACKED AT FORWARD PIVOT POINT.  REPLACED LEFT SCISSORS SUPPORT LINK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
